Kate, he wanted to lower the dose but I complained I didn't feel well, which I have been saying all along.
I'm the one who asked him if the reason I didn't feel well was because of the sedation and if it affects my body. He said it did so but we could wait for the last reduction.
I called and left a message saying I still felt too sedated and didn't want to wait another five days, that I wanted to get it done and over with.
From what he said in the past he'd like me to get down to 1/2 of 5mg three times daily. So since I'm already down to 5, 5, and 1/2, he only has to lower two. I don't know if he will lower both the 5's at once or do it separately but whichever I'll be that much closer to ending the sedation.
Not feeling any anxiety so far but this sedation is driving me crazy, He says I should get out more. Apparently he has no idea how sedation affects your sight, gives you headaches, and makes you sleepy. I do go to our small Acme or drug store occassionally but other than walking around the yard, that's it. I don't feel like doing much else.
I'll get through this, I know I will but this on top of the past year of anxiety and everything else is getting old and frankly what little patience I have only comes through the grace of God one day at a time.
I'm frustrated and pissed at him and this whole ordeal but I keep reminding myself of my girlfriend who has to wait until the 21st to find out if she has throat cancer or not. I'd rather be in my shoes than hers any day, right? But she says she could never endure what I'm going through. When God says he only gives us what he knows we can handle, He sure is right!
I'll let you know what Dr. H says after I hear from him.
Thanks again, Kate, my dear friend. I couldn't have made it this far without you.